# SDR 96UAL900567

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7286U
- Make and model: Boeing 727222
- Aircraft serial: 21564
- Engine: Pwa JT8D15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Vent Tube
- Part number: 69186127
- Condition: Cracked
- Location: Nr 1 Fuel Tank
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NR 1 FUEL QUANTITY GUAGE DECREASED BY 700 POUNDS WHILE CROSS FEEDING FROM NR 2, ALL CROSS FEEDS OPEN.  *S/D*  FOUND NR 1 FUEL VENT TUBE CRACKED AND IN PRELOAD.  REPLACED VENT TUBE, RECLAMPED AND RESHIMMED.
